skin-hair-icon

Skin Damage Due to Sweat

I regularly work out / run / play sports because of which the area around my groin sweats a lot. Over the last few weeks or so, the skin has become dark due to scratching which has damaged it. I've tried applying itchmosol cream once in the past and it does seem to provide relief but after a few weeks the irritation reoccurs. Should I continue with it or do you recommend another approach? Also sometimes the area sweats even during sleep. Please help.
views-icons 48 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jyoti Talukdar
Medical Microbiologist 18 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Instead of cream you should apply powder as creams further adds to the sweat.  Proper hygiene with frequent change of undergarment is a must
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 15 yrs exp Pune
It appears to be Tinea infection...meet dermatologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. (Colonel) A.K Mehta
General Physician 35 yrs exp Pune
It seems you sweat a lot in the groin region. If you also have itching it could be a fungal infection, Tinea Cruris. Persistence wetness in the region is the cause. The cream you are applying is anti fungal & antibacterial. But it should be seen by a doctor and seen if there is a necessity of giving oral medication too.
Next Steps
Confirm the diagnosis
Health Tips
Keep the area dry. When you go to play, change the under wear there only if washroom facility available. Wear loose underwear. After taking bath completely dry the area. Do not rub hard. You can use a dryer instead. keep change of underwear with you in case it becomes wet in office due to sweat. Take care specially in rainy season. Fungal infection are stubborn & recur, hence take longer treatment. So keep applying prescribed cream for some time even after it i apparently treated. All the Best .
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO